# SDR WWMA9700183

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Avionics Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AVIONICS SMOKE LIGHT ILLUMINATED INFLIGHT, NO EVIDENCE VISUALLY OR SMELL OF SMOKE.  REPLACED THE AVIONICS SMOKE DETECTOR.
